# SDR P2EA99124

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5/312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, A STIFFENER AND INTERCOSTAL IN THE E/E COMPARTMENT BETWEEN BS 294.5 AND BS 312 AT STRINGER WERE FOUND WITH CORROSION.  THE INTERCOSTAL AND STIFFENER WERE REPLACED AS PER SRM 51-30-2.  (M)
